Alert archive / Kansas / River Flood Warnings in 2012
River Flood Warning 6, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Apr 15, 2012, 9:29 AM CDT for Cloud County, Kansas. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2012, 9:29 AM CDT (14:29 UTC)
- Expired
- Apr 15, 2012, 1:35 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Flood severity
- Minor
County Cloud County, KS
The radar
The Grand Island radar (KUEX), 115 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo Creek (KS River Basin) at Jamestown (JMSK1).
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06855800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
615 WGUS43 KTOP 151429 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 929 AM CDT SUN APR 15 2012 ...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING STREAMS IN KANSAS... BUFFALO CREEK NEAR JAMESTOWN AFFECTING CLOUD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. && KSC029-152229- /O.NEW.KTOP.FL.W.0006.120415T1429Z-120416T1808Z/ /JMSK1.1.ER.120415T1425Z.120415T1800Z.120416T0008Z.NO/ 929 AM CDT SUN APR 15 2012 THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A * FLOOD WARNING FOR THE BUFFALO CREEK NEAR JAMESTOWN. * UNTIL MONDAY AFTERNOON. * AT 9:00 AM SUNDAY THE STAGE WAS 15.9 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. THE CREEK IS EXPECTED TO RISE NEAR 17 FEET SUNDAY AFTERNOON BEFORE FALLING BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 16.9 FEET...FARM FIELD ALONG THE NORTH BANK OF THE BUFFALO CREEK FLOODS. $$
1 follow-up statement
971 WGUS83 KTOP 151835 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 135 PM CDT SUN APR 15 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN KANSAS... BUFFALO CREEK NEAR JAMESTOWN AFFECTING CLOUD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. && KSC029-151905- /O.CAN.KTOP.FL.W.0006.000000T0000Z-120416T1808Z/ /JMSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 135 PM CDT SUN APR 15 2012 THE FLOOD WARNING IS CANCELLED FOR THE BUFFALO CREEK NEAR JAMESTOWN. * AT 12:00 PM SUNDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.9 FEET. THE RIVER WILL FALL TO 8.5 FEET BY 700 AM CDT MONDAY. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS ALONG THE CREEK AS THE SOUTH BANK OVERFLOWS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:04 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 15, 6:04 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 604 AM CDT SUN APR 15 2012 ...AVIATION UPDATE... .DISCUSSION... SEE PREV DISCUSSION. && .AVIATION... WITH THE THUNDERSTORMS MOVING EAST OF TOP AND FOE...THINK THAT IS THE END OF THE PRECIP CHANCES AND LOWER CIGS AND VSBY AS DRIER AIR MOVES IN FROM THE WEST. THE PRESSURE GRADIENT WILL STRENGTHEN THROUGH THE DAY AS A SFC LOW DEEPENS OVER NEB. THIS WILL CAUSE SOUTH AND SOUTHWEST WINDS TO GUST UP TO 40 KTS. WOLTERS && .PREV DISCUSSION... /318 AM CDT SUN APR 15 2012/ 08Z WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL OW LIFTING NORTHEAST THROUGH EASTERN CO. SFC OBS SHOW A SFC LOW NEAR HLC WITH A PACIFIC COLD FRONT REACHING BACK INTO SOUTHEAST CO AND A DRYLINE STRETCHING SOUTH FROM THE LOW DOWN TO THE TX BIG BEND. MODELS SHOW THE SFC LOW LIFTING NORTHEAST INTO NORTHERN NEB WITH THE DRYLINE MIXING EAST OF THE AREA BY NOON TODAY WHILE THE COLD FRONT TRAILS AND MOVES THROUGH LATER IN THE DAY. BECAUSE OF THIS AND DEEP MIXING OF THE BOUNDARY LAYER...HAVE BUMPED UP HIGHS TODAY. WILL CONTINUE WITH SOME POPS ACROSS EAST CENTRAL AND FAR NORTHEAST KS THROUGH THE MORNING UNTIL THE BETTER MOISTURE PUSHES EAST. AS THE LOW LIFTS NORTH...IT IS FORECAST TO DEEPEN CAUSING THE PRESSURE GRADIENT TO STRENGTHEN. BECAUSE OF THIS THINK SUSTAINED WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE AND WILL BE ISSUING A WIND ADVISORY FOR TODAY ACROSS THE ENTIRE CWA. BY TONIGHT THERE SHOULD BE SHORTWAVE RIDGING WITH RELATIVELY DRY AIR IN PLACE. THEREFORE HAVE CONTINUED WITH A DRY FORECAST. THE PRESSURE GRADIENT SHOULD REMAIN STRONG ENOUGH FOR WINDS TO KEEP THE BOUNDARY LAYER MIXED AND A LITTLE WARMER THAN THE PREV FORECAST WITH LOWS IN THE LOWER AND MID 40S. BY MONDAY AFTERNOON THE NAM AND GFS SHOW ANOTHER PIECE OF ENERGY CLIPPING NORTHERN KS AND THE POTENTIAL FOR SOME LIGHT QPF. INSTABILITY DOES NOT LOOK THAT GREAT WITH THIS WAVE AS DEEPER MOISTURE REMAINS TO THE SOUTH OF THE AREA. HOWEVER LAPSE RATES MAY BE STEEP ENOUGH FOR A FEW LIGHTNING STRIKES. INTO MONDAY EVENING. ANOTHER WAVE IS EXPECTED TO MOVE ACROSS THE NORTHERN PLAINS... REMAINING MAINLY NORTH OF THE FORECAST AREA TUESDAY NIGHT. THEN ANOTHER WAVE IS PROGGED TO AMPLIFY OVER THE PLAINS THURSDAY AND THURSDAY NIGHT BRINGING A COLD FRONT THROUGH THE AREA. THIS LOOKS LIKE THE NEXT GOOD CHANCE FOR PRECIP AS THIS FRONT MOVES THROUGH. TEMPS ARE EXPECTED TO BE MILD TUESDAY THROUGH THURSDAY WITH A QUASI ZONAL FLOW BEFORE THE COLD FRONT THURSDAY NIGHT COOLS TEMPS DOWN FOR FRIDAY. THE FORECAST AREA SHOULD BE ON THE BACK SIDE OF THE AMPLIFYING WAVE BY FRIDAY NIGHT WITH DRY WEATHER EXPECTED FRIDAY NIGHT AND SATURDAY. WOLTERS && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY ACROSS NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS FROM 10 AM UNTIL 8 PM TODAY. &&
Hazardous weather outlook, Apr 15, 4:52 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 452 AM CDT SUN APR 15 2012 KSZ008>012-020>024-026-034>040-054>056-058-059-161000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 452 AM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE MOVING ACROSS EAST CENTRAL KANSAS THIS MORNING. SOME OF THE STORMS MAY PRODUCE SOME STRONG WIND GUSTS. SOUTH AND SOUTHWEST WINDS ARE EXPECTED TO STRENGTHEN LATE THIS MORNING AND THROUGH THE AFTERNOON WITH GUSTS AROUND 45 MPH POSSIBLE. A WIND ADVISORY IS IN EFFECT UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY EVENING OVER NORTH CENTRAL AND NORTHEAST KANSAS. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT. WOLTERS
In the hours before
Local storm report, Apr 15, 7:14 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
714 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HEAVY RAIN 4 WNW RANDOLPH 39.45N 96.83W
04/15/2012 M3.47 INCH RILEY KS CO-OP OBSERVER
&&
JBLocal storm report, Apr 15, 7:37 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
737 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HEAVY RAIN 5 NE LONGFORD 39.22N 97.27W
04/15/2012 M4.00 INCH CLAY KS TRAINED SPOTTER
CHAPMAN CREEK NEAR RESIDENCE IS OUT OF ITS BANKS. HOWEVER
WATER IS NOT COVERING NEARBY FRONTIER ROAD.
&&
JBLocal storm report, Apr 15, 7:39 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
739 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL LILLIS 39.61N 96.30W
04/15/2012 E2.75 INCH MARSHALL KS CO-OP OBSERVER
DELAYED REPORT
&&
JBLocal storm report, Apr 15, 8:45 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
845 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM HEAVY RAIN LONGFORD 39.17N 97.33W
04/15/2012 M3.15 INCH CLAY KS TRAINED SPOTTER
BADGER AND WEST BRANCH CREEKS ARE OUT OF ITS BANKS. NO
WATER RUNNING ONTO ROADWAYS.
&&
JBLocal storm report, Apr 15, 9:11 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
911 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 2 SSW IDANA 39.34N 97.28W
04/14/2012 E0.88 INCH CLAY KS TRAINED SPOTTER
HAIL SIZE RANGED FROM DIME TO NICKEL
0246 PM HAIL 3 WNW CLYDE 39.61N 97.44W
04/14/2012 E1.00 INCH CLOUD KS TRAINED SPOTTER
0305 PM HAIL SSE BARNES 39.71N 96.87W
04/14/2012 E1.00 INCH WASHINGTON KS TRAINED SPOTTER
0321 PM HAIL 6 WSW BEATTIE 39.84N 96.52W
04/14/2012 M1.00 INCH MARSHALL KS TRAINED SPOTTER
0323 PM HAIL 1 ENE MARYSVILLE 39.85N 96.63W
04/14/2012 E1.00 INCH MARSHALL KS EMERGENCY MNGR
0330 PM HAIL 7 N BEATTIE 39.96N 96.42W
04/14/2012 E1.00 INCH MARSHALL KS PUBLIC
0335 PM HAIL SUMMERFIELD 39.99N 96.35W
04/14/2012 E1.50 INCH MARSHALL KS EMERGENCY MNGR
0343 PM TSTM WND GST 3 N CUBA 39.85N 97.46W
04/14/2012 E60.00 MPH REPUBLIC KS PUBLIC
0705 PM TORNADO 2 E NILES 38.97N 97.43W
04/14/2012 OTTAWA KS TRAINED SPOTTER
REPORT OF FARM DAMAGED AT 280TH AND ASPEN ROADS
0708 PM TORNADO 4 NW SOLOMON 38.96N 97.41W
04/14/2012 OTTAWA KS TRAINED SPOTTER
LARGE BOWL FUNNEL WITH SWIRLS ON THE GROUND REPORTED BY
CHASER.
0715 PM TORNADO 6 S MANCHESTER 39.01N 97.32W
04/14/2012 DICKINSON KS TRAINED SPOTTER
REPORT RELAYED VIA WFO PLEASANT HILL
0716 PM TORNADO 9 W TALMAGE 39.02N 97.43W
04/14/2012 OTTAWA KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS DAMAGE TO OUTBUILDINGS AND
TANKS TO GAS TRANSFER STATION, AND NUMEROUS POWER LINES
DOWN ALONG K18 HWY.
0731 PM TORNADO 4 ENE MANCHESTER 39.12N 97.26W
04/14/2012 DICKINSON KS BROADCAST MEDIA
VIA KSN-TV SALINA
0736 PM TORNADO 9 ENE MANCHESTER 39.14N 97.17W
04/14/2012 CLAY KS TRAINED SPOTTER
REPORT RELAYED VIA WFO PLEASANT HILL
0739 PM FUNNEL CLOUD 8 ENE MANCHESTER 39.14N 97.19W
04/14/2012 CLAY KS TRAINED SPOTTER
1129 PM HAIL WSW MOONLIGHT 39.00N 97.10W
04/14/2012 E1.50 INCH DICKINSON KS TRAINED SPOTTER
1145 PM HAIL BENNINGTON 39.03N 97.59W
04/14/2012 E0.88 INCH OTTAWA KS TRAINED SPOTTER
1258 AM HAIL WAKEFIELD 39.22N 97.02W
04/15/2012 E2.00 INCH CLAY KS TRAINED SPOTTER
0115 AM HAIL RANDOLPH 39.43N 96.76W
04/15/2012 E4.25 INCH RILEY KS EMERGENCY MNGR
0117 AM HAIL RANDOLPH 39.43N 96.76W
04/15/2012 E4.50 INCH RILEY KS EMERGENCY MNGR
0120 AM HAIL 1 W OLSBURG 39.43N 96.63W
04/15/2012 E1.75 INCH POTTAWATOMIE KS TRAINED SPOTTER
0145 AM HAIL BLAINE 39.50N 96.40W
04/15/2012 E2.50 INCH POTTAWATOMIE KS CO-OP OBSERVER
0146 AM HAIL 5 S FRANKFORT 39.63N 96.42W
04/15/2012 E1.00 INCH MARSHALL KS EMERGENCY MNGR
0150 AM HAIL LILLIS 39.61N 96.30W
04/15/2012 E2.75 INCH MARSHALL KS CO-OP OBSERVER
DELAYED REPORT
0153 AM HAIL VERMILLION 39.72N 96.27W
04/15/2012 E1.25 INCH MARSHALL KS EMERGENCY MNGR
0233 AM NON-TSTM WND GST ABILENE 38.92N 97.21W
04/15/2012 M62.00 MPH DICKINSON KS AWOS
0251 AM NON-TSTM WND GST ABILENE 38.92N 97.21W
04/15/2012 M60.00 MPH DICKINSON KS AWOS
0714 AM HEAVY RAIN 4 WNW RANDOLPH 39.45N 96.83W
04/15/2012 M3.47 INCH RILEY KS CO-OP OBSERVER
0735 AM HEAVY RAIN 5 NE LONGFORD 39.22N 97.27W
04/15/2012 M4.00 INCH CLAY KS TRAINED SPOTTER
CHAPMAN CREEK NEAR RESIDENCE IS OUT OF ITS BANKS. HOWEVER
WATER IS NOT COVERING NEARBY FRONTIER ROAD.
&&
JLEIGHTLocal storm report, Apr 15, 9:21 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
921 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM HEAVY RAIN CLAY CENTER 39.38N 97.12W
04/15/2012 M2.48 INCH CLAY KS CO-OP OBSERVER
24 HOUR STORM TOTAL
&&
JBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:24 PM CDT | Tornado Warning | TOP | Clay, Dickinson | 51 min |
| Apr 14, 8:01 PM CDT | Tornado Warning | TOP | Clay, Riley | 29 min |
| Apr 14, 8:43 PM CDT | Tornado Warning | TOP | Dickinson, Morris | 47 min |
| Apr 14, 9:22 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 38 min |
| Apr 14, 11:08 PM CDT | Tornado Warning | TOP | Dickinson | 37 min |
| Apr 14, 11:31 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 29 min |
| Apr 14, 11:36 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 20 min |
| Apr 14, 11:48 PM CDT | Tornado Warning | TOP | Lyon | 42 min |
| Apr 15, 12:00 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 45 min |
| Apr 15, 12:41 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 49 min |
| Apr 15, 12:47 AM CDT | Tornado Warning | TOP | Clay, Dickinson, Geary, Riley | 28 min |
| Apr 15, 12:52 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Marshall, Nemaha, Pottawatomie | 38 min |
| Apr 15, 1:15 AM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 15 min |
| Apr 15, 1:30 AM CDT | Tornado Warning | TOP | Marshall, Nemaha, Pottawatomie | 30 min |
| Apr 15, 1:38 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Riley, Washington | 37 min |
| Apr 15, 1:51 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie | 34 min |
| Apr 15, 2:13 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 24 min |
| Apr 15, 3:15 AM CDT | Special Weather Statement | TOP | Wabaunsee | 15 min |
| Apr 15, 3:24 AM CDT | Wind Advisory | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 17 hr |
| Apr 15, 3:30 AM CDT | Special Weather Statement | TOP | Jackson, Shawnee | 30 min |
| Apr 15, 3:59 AM CDT | Special Weather Statement | TOP | Jefferson | 31 min |
| Apr 15, 4:13 AM CDT | Areal Flood Warning | TOP | Nemaha | 3 hr |
| Apr 15, 4:22 AM CDT | River Flood Warning | TOP | Riley | 15 hr |
| Apr 15, 5:06 AM CDT | Special Weather Statement | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 54 min |
| Apr 15, 7:40 AM CDT | Areal Flood Advisory | TOP | Clay, Dickinson, Ottawa | 2 hr |
| Apr 15, 7:53 AM CDT | River Flood Warning | TOP | Clay | 7 hr |
| Apr 15, 8:32 AM CDT | River Flood Warning | TOP | Marshall | 7 hr |
| Apr 15, 9:45 AM CDT | Areal Flood Warning | TOP | Clay | 3 hr |
Nearby
River Flood Warnings in Kansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.